I have sickle cell desease which causes pain in various parts of my body. My doctor put me on tylenol with hydrocodone, and other times Ibuprophen with Hydrocode. I dont remember the time line but for about a year while taking these medications I started to have partial complex seizures. At first I paid no attention to the symptom of my seizures because I didn't know anything about them and thought I was maybe losing my mind. When I was diagnosed I continued to take the hydrocode along with the seizure medication and I still continued to have about 3-4 seizures a day. I went into severe deppresion and tried to end my life. Thank goodness that it did not work. While I was admitted into the hospital monitor ward, a doctor changed my pain medication to tylenol with oxycodone instead of the hydrocodone. When I was released from the hospital my seizures decreased alot although not fully gone. I thought about it and decided to stop taking the oxycode as often also. Today my head is clear and I have not had another seizure since. Regardless of how much I look on the internet I cannot find anything suggesting that hydrocone could have been the cause. Whoever can help me with the smallest peice of information, it will be much appreciated. I need to know before I start to make the same mistake twice by finding no connection with the two. My email is email@example.comReply Follow This Thread Stop Following This Thread Flag this Discussion
Know the five types of psoriasis and how to spot flares.
Newer diabetes treatments can suppress appetite and aid weight loss.
Try these tips to get your salivary glands back into action.
Constipation is a common side effect of opioid and narcotic pain medicines.
Is it sensitive skin or something else?